RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Appl. Categ. Struct., 2018, Volume 26, Issue 1, Pages 29–46 (Mi acs1)  

Positive model structures for abstract symmetric spectra

S. Gorchinskiyab, V. Guletskiĭc

a Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina Street, Moscow, 119991, Russia
b National Research University Higher School of Economics, Russian Federation, Laboratory of Mirror Symmetry, NRU HSE, 6 Usacheva Street, Moscow, 119048, Russia
c Department of Mathematical Sciences, University of Liverpool, Peach Street, Liverpool L69 7ZL, England, UK

Funding Agency Grant Number
University of Liverpool
Engineering and Physical Sciences Research Council EP/I034017/1
Ministry of Education and Science of the Russian Federation MK-5215.2015.1
14.641.31.0001
Russian Foundation for Basic Research 14-01-00178
Dynasty Foundation
National Research University Higher School of Economics
Open access funding provided by University of Liverpool. The authors are grateful to Peter May, who has drawn our attention to positive model structures in topology, and to Joseph Ayoub for useful comments on homotopy type under the action of finite groups. We are also grateful to the anonymous referee whose comments helped to improve the exposition. The paper is written in the framework of the EPSRC grant EP/I034017/1. The first named author acknowledges the support of the grants MK- 5215.2015.1, RFBR 14-01-00178, Dmitry Ziminís Dynasty Foundation and Laboratory of Mirror Symmetry NRU HSE, RF government grant, ag. No.14.641.31.0001.


DOI: https://doi.org/10.1007/s10485-016-9480-9


Bibliographic databases:

ArXiv: 1108.3509v3
Document Type: Article
Received: 04.03.2016
Accepted:14.12.2016
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/acs1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:83

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019